# SDR ASAA2018080645661

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,950 hours, 3,707 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SIDE LEFT WINDOW OVERHEAT LIGHT ILLUMINATED.   ACFT GROUNDED.  IAW QRH, TURNED THE SWITCH OFF FOR 2 - 5 MINUTES AND TURNED BACK ON, THE OVERHEAT LIGHT REMAINED EXTINGUISHED.
